The EMS Publishing House is now EMS Press and has its new home at

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen

Full-Text PDF (223 KB) | Abstract as PDF | Metadata | Table of Contents | ZAA summary
Volume 22, Issue 4, 2003, pp. 925–938
DOI: 10.4171/ZAA/1180

Published online: 2003-12-31

Reconstructing an Analytic Function Using Truncated Lagrange Polynomials

Dang Duc Trong[1] and Tran Ngoc Lien[2]

(1) National University, Hochiminh City, Vietnam
(2) Faculty of Natural Sciences, Cantho City, Vietnam

Let $U$ be the unit disc of the complex plane. We consider the problem of reconstructing a function $f$ in the Hardy space $H^2(U)$ from values $f(z^{(m)}_n)$, where $\{z^{(m)}_n\}$, $(m \in {\Bbb N}$; $1 \le n \le m)$, is a given point system in $U$. This is an ill-posed problem. The function $f$ is approximated by so-called truncated Lagrange polynomials. Necessary and sufficient conditions for the convergence are established and a regularization result is given.

Keywords: Hardy spaces, truncated Lagrange polynomials, ill-posedness of problems, uniformly distributed point systems

Trong Dang Duc, Lien Tran Ngoc: Reconstructing an Analytic Function Using Truncated Lagrange Polynomials. Z. Anal. Anwend. 22 (2003), 925-938. doi: 10.4171/ZAA/1180